# SDR WVER2017092313

- Difficulty date: September 23, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 28,949 hours, 24,250 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Link
- Part number: SH67035434
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE PICKUP LINK IS CONTACTING FS 797 FITTING.
